MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES G-8650, 86MM INSERT S/F 15/BX; DXC

APPLIED MEDICAL RESOURCES G-8650, 86MM INSERT S/F 15/BX; DXC
Model Number G-8650
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ra has just received the incident device and has been assigned to engineering for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed unknown - "(on (b)(6) 2017: during procedure) a medical staff attached the insert to a clamp and the medical staff brought it to an operative field.A physician confirmed the device and it was found that the insert was not attached to the clamp securely.Another package of the insert was used for procedure.This event didn't affect the patient." patient status: no health damage was reported for the patient.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon visual inspection, engineering determined that the male attachment features (buttons) of the insert were damaged, which would affect the unit's ability to attach to the clamp.It is likely that the root cause of the event was improper technique during installation of the insert, as this can cause damage to the attachment features of the insert and make it unable to remain attached to the clamp.The instructions for use (ifu) states, "to place inserts, open the clamp to spread both clamp jaws.Place the button located on the proximal end of the insert into the mounting hole.Snap the other button into the clamp by pressing forward and down on the insert with firm hand pressure.Do not press down directly on this button." applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.

Brand Name
G-8650, 86MM INSERT S/F 15/BX
Common Device Name
DXC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6380745
Report Number2027111-2017-01467
Device Sequence Number13571686
Product Code DXC
UDI-Device Identifier00607915111281
UDI-Public(01)00607915111281(17)201121(30)01(10)1260311
Combination Product (Y/N)N
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/21/2020
Device Model NumberG-8650
Device Catalogue Number100063401
Device Lot Number1260311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1